# SDR USAA2013061900020

- Difficulty date: May 29, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 42,225 hours, 17,314 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072800100
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 212GF BETWEEN FR7 TO FR11 & BETWEEN Y254 TO Y765.  REPLACED FLOOR PANEL 212GF IAW SRM 53-12-00, PAR 4.C, DIAGRAM 101 & IRM 9701, REV G.
